Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A definition of the exterior derivative in terms of Lie derivatives


Author: Richard S. Palais
Journal: Proc. Amer. Math. Soc. 5 (1954), 902-908
MSC: Primary 53.0X
MathSciNet review: 0065996
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Schouten and W. v. d. Kulk, Pfaff's problem and its generalizations, Oxford, 1949.
  • [2] S. S. Chern, Notes on differentiable manifolds, Mimeographed at University of Chicago.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065996-0
Article copyright: © Copyright 1954 American Mathematical Society